Jump to content
Please Check, and if Necessary, Update Your BB Account Email Address as a Matter of Urgency ×
A Request for Help from Members BIC (Benzodiazepine Information Coalition) ×
  • Please Donate

    For nearly 20 years, BenzoBuddies has assisted thousands of people through benzodiazepine withdrawal. Help us reach and support more people in need. More about donations here.

    Donate with PayPal button

Should I cross back to Clonazepam? Stabilize more then taper X first? DP/DR


[Sc...]

Recommended Posts

Hi, I've been having DP DR with visual distortions, since sometime pretty soon after swapping out half my clonazepam for equal amount half alprazolam, as its more effective for me.  Looking fir thoughts & exoerIences as to if I should risk a cross back to clonazepam at this point or soon or if would be best to not rock boat & taper off each benzo separate. I've got more tolerance to clonazepam as that's what's I've mostly taken over the years & think it causes me more depression, too.

Then there's the idea of trying to move some of my clonazepam to the am in case I'm in interdose withdrawl in an attempt to get rid of the dp dr visual distortions. With both benzos I'm on 𝑻𝒐𝒕𝒂𝒍 3.5mg, so not sure how percentages work with 2 benzos.

I'm trying to prepare to how I should taper. I need to stabilize a bit, but think I need to somehow start soon.

I'm trying to quit caffeine right now too & it's really throwing a wrench in things. Bad cog fog, fatigue, depression already, so..

My link will explain my story.

All kind input  welcome. I'm already beating self up, in dumps.

Appreciate time you took to read. TIA

Scaredie

 

http://www.benzobuddies.org/forum/index.php?topic=241834.msg3092242#msg3092242

Link to comment
Share on other sites

I have had all of the visual distortion stuff and severe DP/DR since end of 2017.

Also distortion of all other senses including touch.

Reinstating didn’t help.

 

If I were you I would not change anything at all for at least 3 mnths and stop the caffine and make sure you are weighing your doses carefully so they are very accurate.

 

If after, say, 6 mnths nothing has stabilised then you will probably just have to taper regardless.

 

I found someone else who had the glinting/glistening thing. It went for her after about a year off the drugs.

 

 

 

 

Link to comment
Share on other sites

Thanks adjusta.

 

Sorry your still struggling.

 

I know you're giving good advice. I appreciate it.

 

You if all should  know how hard it is to Be this way.

 

Wish more 𝐖𝐢𝐭𝐡 DP DR would chime in on things, ya know?

 

Best wishes

 

 

Link to comment
Share on other sites

Hi, I have been tapering off Klonopin for two years. I am more than halfway done. I have had dp/dr the whole time. It is the most challenging symptom of all for me. I try to distract as much as I can, but sometimes you just reach a limit. I can’t give you any advice. It is a horrible symptom.just live day by day!
Link to comment
Share on other sites

Hi, I have been tapering off Klonopin for two years. I am more than halfway done. I have had dp/dr the whole time. It is the most challenging symptom of all for me. I try to distract as much as I can, but sometimes you just reach a limit. I can’t give you any advice. It is a horrible symptom.just live day by day!

Thanks for replying. Sorry you have these symptoms too. Congratulations on your progress.

 

Did they start before your taper or after your first reduction? Do you have visual distortions with yours? Not sure if you read what my visual stuff is like in link?

 

Looks like you did some pretty steep reductions at first? 1mg per month?

 

Have you had poor cognition/short term memory, too?

 

I feel like maybe the short term memory for me is worse with Xanax, but then again, I've never been in such a state before.

 

One day at a time.

 

SC

Link to comment
Share on other sites

It started when I tapered. I don’t get visual distortions though. My doctor tapered me too fast, and at first I didn’t even think to question her. I will never make that mistake again.
Link to comment
Share on other sites

Thanks fir reply. Sorry doc hurt you.

 

Hey, it could always be worse, you could have visual distortions on top of DP DR.

That's meant to make you feel better. I understand how you feel, though.  These symptoms are so hard.

 

You may actually have given me some possible insight, though we are all different, maybe maybe I am in Clonazapam withdrawl & or interdose withdrawl that is lending you the visual stuff? Or something to do with Xanax being in the mix with my extreme visual stuff.

 

Hope you feel better soon

 

Link to comment
Share on other sites

×
×
  • Create New...